| Model Number |
7314 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a2 and a4 as the customer's age and weight were not provided.
Event or Problem Description
The customer called ascensia customer service to seek assistance with the contour® next gen meter.During troubleshooting, two control tests were run and readings of 158 mg/dl and 338 mg/dl were obtained.The meter did not automatically mark the reading of 338 mg/dl as a control test, and so the reading will be displayed as a blood result when accessing the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer did not return the suspected device for evaluation.Therefore, an in-house testing was performed with the in-house contour® next gen meter (serial # (b)(6)), in-house contour® next test strips (lot # 5ahec41a) and in-house contour® next control solution (lot # 4bv2g30) in five replicates.All tests recovered within the expected control range of 111 mg/dl to 138 mg/dl.The control results obtained with the in-house testing were properly marked as control tests in the meter.